# SDR UALA2009060101566

- Difficulty date: May 30, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 54,264 hours, 8,065 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1012
- Part serial: 104
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY FAILURE.  REPLACED APU BATTERY, CONDITION NORMAL.
